Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 36, Number 3
HTML articles powered by AMS MathViewer

Almost periodic functions in a group. I
J. v. Neumann PDF
Trans. Amer. Math. Soc. 36 (1934), 445-492
Waring’s problem for cubic functions
G. Cuthbert Webber PDF
Trans. Amer. Math. Soc. 36 (1934), 493-510
The application of the theory of admissible numbers to time series with constant probability
Francis Regan PDF
Trans. Amer. Math. Soc. 36 (1934), 511-529
Inscribed sequences of surfaces associated with generalized sequences of Laplace
G. D. Gore PDF
Trans. Amer. Math. Soc. 36 (1934), 530-541
The geometry of Riemannian spaces
W. C. Graustein PDF
Trans. Amer. Math. Soc. 36 (1934), 542-585
Some points in the theory of trigonometric and power series
Antoni Zygmund PDF
Trans. Amer. Math. Soc. 36 (1934), 586-617
The Riemann multiple-space and algebroid functions
B. O. Koopman and A. B. Brown PDF
Trans. Amer. Math. Soc. 36 (1934), 618-626
On a certain correspondence between surfaces in hyperspace
V. G. Grove PDF
Trans. Amer. Math. Soc. 36 (1934), 627-636
The solutions of the Mathieu equation with a complex variable and at least one parameter large
Rudolph E. Langer PDF
Trans. Amer. Math. Soc. 36 (1934), 637-710
The moving trihedron
E. P. Lane PDF
Trans. Amer. Math. Soc. 36 (1934), 696-710